Alert archive / Michigan / Gale Warnings in 2014
Gale Warning 10, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Sep 9, 2014, 3:12 PM EDT. It took effect at Sep 10, 2014, 11:00 AM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2014, 3:12 PM EDT (19:12 UTC)
- In effect from
- Sep 10, 2014, 11:00 AM EDT
- Expired
- Sep 11, 2014, 5:00 AM EDT
- In force
- 18 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
089 WHUS73 KGRR 091912 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 312 PM EDT TUE SEP 9 2014 LMZ844>849-100315- /O.UPG.KGRR.GL.A.0004.140910T1500Z-140911T1500Z/ /O.NEW.KGRR.GL.W.0010.140910T1500Z-140911T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 312 PM EDT TUE SEP 9 2014 ...GALE WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 11 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 11 AM EDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS TO 30 KNOTS INCREASING TO 35 KNOT GALES AND VEERING TO THE WEST. * WAVES...BUILDING TO 5 TO 10 FEET WEDNESDAY AFTERN00N AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
7 follow-up statements
817 WHUS73 KGRR 100225 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1025 PM EDT TUE SEP 9 2014 LMZ844>849-101030- /O.CON.KGRR.GL.W.0010.140910T1500Z-140911T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1025 PM EDT TUE SEP 9 2014 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 11 AM EDT THURSDAY... * WINDS...SOUTH WINDS TO 30 KNOTS INCREASING TO 35 KNOT GALES AND VEERING TO THE WEST. * WAVES...BUILDING TO 5 TO 10 FEET WEDNESDAY AFTERN00N AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
349 WHUS73 KGRR 100804 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 404 AM EDT WED SEP 10 2014 LMZ844>849-101615- /O.CON.KGRR.GL.W.0010.140910T1500Z-140911T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 404 AM EDT WED SEP 10 2014 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 AM EDT THURSDAY... * WINDS...SOUTH WINDS 15 TO 25 KNOTS INCREASING TO 35 KNOT GALES TODAY AND VEERING TO THE NORTHWEST TONIGHT. * WAVES...BUILDING TO 5 TO 10 FEET THIS AFTERN00N AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MEADE
612 WHUS73 KGRR 101334 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 934 AM EDT WED SEP 10 2014 LMZ844>849-102145- /O.CON.KGRR.GL.W.0010.140910T1500Z-140911T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 934 AM EDT WED SEP 10 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THURSDAY... * WINDS...SOUTH GALES TO 35 KNOTS VEERING TO THE NORTHWEST TONIGHT. * WAVES...BUILDING TO 5 TO 10 FEET THIS AFTERN00N AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
362 WHUS73 KGRR 101917 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 317 PM EDT WED SEP 10 2014 LMZ844>849-110330- /O.EXT.KGRR.GL.W.0010.000000T0000Z-140911T0900Z/ /O.NEW.KGRR.SC.Y.0037.140911T0900Z-140912T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 317 PM EDT WED SEP 10 2014 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 6 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 6 PM EDT FRIDAY. * WINDS...SOUTHWEST GALES TO 40 KNOTS VEERING TO THE NORTHWEST TONIGHT AND SUBSIDING TO 20 TO 30 KNOT WINDS LATE TONIGHT. * WAVES...4 TO 8 FEET BUILDING TO 6 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
431 WHUS73 KGRR 110113 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 913 PM EDT WED SEP 10 2014 LMZ844>849-110915- /O.CON.KGRR.GL.W.0010.000000T0000Z-140911T0900Z/ /O.CON.KGRR.SC.Y.0037.140911T0900Z-140912T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 913 PM EDT WED SEP 10 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 6 PM EDT FRIDAY... * WINDS...NORTHWEST GALES TO 40 KNOTS DIMINISHING TO 20 TO 30 KNOT WINDS LATE TONIGHT. * WAVES...BUILDING TO 7 TO 11 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
999 WHUS73 KGRR 110718 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 318 AM EDT THU SEP 11 2014 LMZ844>849-111530- /O.CON.KGRR.GL.W.0010.000000T0000Z-140911T0900Z/ /O.CON.KGRR.SC.Y.0037.140911T0900Z-140912T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 318 AM EDT THU SEP 11 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... * WINDS...NORTHWEST GALES TO 35 KNOTS DIMINISHING TO 20 TO 30 KNOT WINDS LATER THIS MORNING. * WAVES...5 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO
640 WHUS73 KGRR 110903 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 503 AM EDT THU SEP 11 2014 LMZ844>849-111715- /O.EXP.KGRR.GL.W.0010.000000T0000Z-140911T0900Z/ /O.CON.KGRR.SC.Y.0037.000000T0000Z-140912T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 503 AM EDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... ...GALE WARNING HAS EXPIRED... * WINDS...NORTHWEST 20 TO 30 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Sep 9, 3:00 PM EDT, 12 minutes earlier.
Area forecast discussion, Sep 9, 3:00 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
300 PM EDT TUE SEP 9 2014
LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE
.SYNOPSIS...
ISSUED AT 300 PM EDT TUE SEP 9 2014
A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT LAKES
REGION WEDNESDAY BRINGING RAIN AND THUNDERSTORMS AND BREEZY
CONDITIONS. STRONGEST STORMS MAY CONTAIN HEAVY RAIN AND DAMAGING
WIND GUSTS. A VERY COOL AIRMASS WILL MOVE IN BEHIND THAT SYSTEM FOR
THURSDAY THROUGH SATURDAY BEFORE TEMPERATURES SLOWLY MODERATE LATE
IN THE WEEKEND INTO EARLY NEXT WEEK.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 300 PM EDT TUE SEP 9 2014
OUR PRIMARY SHORT TERM FORECAST CHALLENGE IS TO DETERMINE
POTENTIAL FOR CONVECTION AND SEVERE WEATHER WEDNESDAY.
THE FIRST ROUND OF RAIN AND SOME THUNDERSTORMS IS EXPECTED TO MOVE
IN FROM THE WEST DURING THE EARLY TO MID MORNING HOURS WEDNESDAY.
THE SEVERE THREAT WITH THIS ACTIVITY IS LOW BUT GIVEN A
STRENGTHENING LLJ WEDNESDAY MORNING THERE IS POTENTIAL FOR
ISOLATED DAMAGING WIND GUSTS. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE WITH PRECIPITABLE WATER VALUES UP TO AROUND 2.25 INCHES
OVER OUR SOUTHERN FCST AREA BY THEN WITH STRONG 1000-850 MB
MOISTURE TRANSPORT NOTED ALSO.
BEYOND THAT A CONSENSUS OF LATEST SHORT RANGE GUIDANCE SUGGESTS
EXTENSIVE CLOUD COVER SHOULD LINGER THROUGH MOST OF THE DAY ALONG
WITH LINGERING SHOWERS AND EMBEDDED STORMS. IT IS NOTED THAT
12Z GFS AND ECMWF GUIDANCE INDICATES VERY LITTLE INSTABILITY WILL
DEVELOP OVER SOUTHERN MI. DUE TO WEAK INSTABILITY AND OVERALL
SHORT RANGE COMPUTER MODEL GUIDANCE TRENDS IN THIS REGARD WE
BELIEVE THE OVERALL SEVERE WX THREAT LATER TOMORROW AFTERNOON
INTO TOMORROW EVENING IS LOW. THIS NOTION IS ALSO SUPPORTED BY
LATEST SPC SREF GUIDANCE SEVERE WX PARAMETERS AND THE SPC HAS
SHIFTED PROBABILISTIC GUIDANCE FOR A GREATER SEVERE WX THREAT
FURTHER SOUTH TO EASTERN IL/IN WITH THE AFTERNOON UPDATE.
HOWEVER GIVEN STRONG SHEAR AND STRONG WIND FIELDS WITH HEIGHT WE
WILL HAVE TO MONITOR POTENTIAL FOR DAMAGING WIND GUSTS WITH ANY
CONVECTION THAT DEVELOPS AND EVEN WITH HEAVIER BANDS OF RAIN. AN
ISOLATED RELATIVELY WEAK TORNADO OR TWO ALSO IS POSSIBLE GIVEN
STRONG SPEED AND DIRECTIONAL SHEAR TOMORROW AND LOWERING LCL
HEIGHTS. 0-6KM BULK SHEAR VALUES ARE CONDUCIVE TO SUPERCELL FORMATION
BUT THE POTENTIAL FOR SUPERCELLS IS MITIGATED SIGNIFICANTLY BY
ANTICIPATED WEAK INSTABILITY.
ALTHOUGH UNLIKELY... IF SIGNIFICANT BREAKS IN CLOUD COVER DEVELOP
WEDNESDAY AFTERNOON AND STRONGER INSTABILITY DEVELOPS THIS FAR
NORTH THEN THERE WOULD BE A MUCH BETTER CHANCE FOR SEVERE STORMS
TO DEVELOP FROM MID AFTERNOON WEDNESDAY THROUGH EARLY TO MID
EVENING WEDNESDAY ALONG TO JUST AHEAD OF THE COLD FRONT.
A MUCH COOLER AIRMASS WILL BEGIN TO ADVECT IN BEHIND THE FRONT
WEDNESDAY NIGHT AND ESPECIALLY FOR THURSDAY WITH BRISK NORTHERLY
FLOW CAA. IN FACT MAX TEMPS THURSDAY WILL ONLY REACH THE MIDDLE
50S OVER OUR NORTHERN COUNTIES TO THE LOWER 60S FROM THE I-96
CORRIDOR SOUTHWARD.
.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 300 PM EDT TUE SEP 9 2014
CONFIDENCE IS GROWING THAT WE WILL HAVE RAIN SHOWERS FRIDAY NIGHT
WITH APPROACH OF A SHARP UPPER TROUGH THAT IS CURRENTLY DIVING SOUTH
INTO BRITISH COLUMBIA. PRECIPITATION SHOULD EXIT TO THE NORTHEAST BY
LATE SATURDAY MORNING.
THE NEXT CHANCE FOR RAIN SHOWERS COMES MONDAY INTO MONDAY NIGHT WITH
THE APPROACH OF ANOTHER UPPER SHORTWAVE TROUGH. THERE IS LESS
CERTAINTY WITH THIS EVENT AS THE 09/12Z GFS IS CONSIDERABLY DRIER
WITH THE SYSTEM THAN THE 09/12Z ECMWF.
MAXIMUM TEMPERATURES WILL BE 15 TO 20 DEGREES BELOW NORMAL FRIDAY
AND SATURDAY WITH A GRADUAL WARMUP THEREAFTER. SUNDAY MORNING LOOKS
TO BE THE COLDEST...BUT THERE IS SOMEWHAT LESS CONCERN ABOUT FROST
THAN THERE WAS.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 154 PM EDT TUE SEP 9 2014
HIGH CONFIDENCE FOR VFR CONDITIONS THROUGH 06Z AT ALL TERMINALS.
CERTAINTY IS ALSO QUITE HIGH THAT A LARGE AREA OF RAIN WITH A FEW
THUNDERSTORMS WILL MOVE INTO SOUTHWEST LOWER MICHIGAN WEDNESDAY
MORNING...AFFECTING ALL TERMINALS. SPECIFICS REGARDING TIMING WILL
HOPEFULLY BECOME MORE CLEAR BY THE TIME THE 00Z TAFS ARE ISSUED
THIS EVENING.
THERE WILL LIKELY BE BREAKS IN PRECIPITATION AND THUNDERSTORM
ACTIVITY DURING THE DAY WEDNESDAY...BUT IT AGAIN IS TOO EARLY TO
KNOW SPECIFICS.
&&
.MARINE...
ISSUED AT 300 PM EDT TUE SEP 9 2014
UPGRADED THE GALE WATCH TO A GALE WARNING FROM ST. JOSEPH TO
MANISTEE FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING. GALE
FORCE WINDS SHOULD REACH AT LEAST 35 TO 40 KTS. THIS WILL CAUSE
WAVE HEIGHTS TO BUILD TO AS HIGH AS 6 TO 10 FEET. HIGHEST WAVES
WILL BE FOUND NORTH OF HOLLAND AND ESPECIALLY UP TOWARD BIG AND
LITTLE SABLE POINTS WEDNESDAY AFTERNOON AND EVENING.
&&
.HYDROLOGY...
ISSUED AT 300 PM EDT TUE SEP 9 2014
THERE IS POTENTIAL FOR MODERATE TO LOCALLY HEAVY RAINFALL FROM
EARLY WEDNESDAY MORNING THROUGH EARLY TO MID EVENING WEDNESDAY.
STRONGER STORMS MAY PRODUCE BRIEF BUT VERY HEAVY RAINFALL GIVEN
PRECIPITABLE WATER VALUES WAY UP AROUND 2.25 INCHES. 1000-850 MB
MOISTURE TRANSPORT WEDNESDAY MORNING AND AFTERNOON IS ALSO QUITE
STRONG. SO SOME LOCALIZED FLOODING IS POSSIBLE. GREATER POTENTIAL
FOR FLOODING ISSUES IS MITIGATED BY FACTORS INCLUDING RAPID STORM
MOVEMENT WEDNESDAY.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WARNING FROM 11 AM WEDNESDAY TO 11 AM EDT THURSDAY FOR
LMZ844>849.
&&
SYNOPSIS...LAURENS
SHORT TERM...LAURENS
LONG TERM...TJT
AVIATION...TJT
HYDROLOGY...LAURENS
MARINE...LAURENSHazardous weather outlook, Sep 9, 9:20 AM EDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 920 AM EDT TUE SEP 9 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-101000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 920 AM EDT TUE SEP 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING... PARTICULARLY SOUTH AND EAST OF GRAND RAPIDS. DAMAGING WINDS IN EXCESS OF 60 MPH AND TORNADOES ARE POSSIBLE ALONG WITH STREET FLOODING. STORM MOTION WILL BE TO THE NORTHEAST AT 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AFTERNOON AND EVENING. LMZ844>849-101000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 920 AM EDT TUE SEP 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH WINDS AND WAVES...HAZARDOUS TO BOATERS AND SWIMMERS... ARE LIKELY WEDNESDAY AND THURSDAY. WINDS FROM THE SOUTH MAY REACH GALE FORCE ON WEDNESDAY AND FROM THE NORTHWEST ON WEDNESDAY NIGHT AND THURSDAY. SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AFTERNOON AND EARLY EVENING... PARTICULARLY SOUTH OF MUSKEGON. WINDS IN EXCESS OF 50 KNOTS AND WATERSPOUTS ARE POSSIBLE. STORM MOTION WILL BE TO THE NORTHEAST AT 50 KNOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AFTERNOON AND EVENING. MEADE TJT
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.